Catalog Record: University of California publications in mathematics | HathiTrust Digital Library

Available Indexes

University of California publications in mathematics

Tools

Corporate Author: University of California, Berkeley
Language(s): English
Published: Berkeley, Calif. : University of California Press, 1912-1960
Subjects: Mathematics > Mathematics / Periodicals
Physical Description: v. : tables, diagrs. ; 27 cm
Locate a Print Version: Find in a library

Viewability

Item Link Original Source
Limited (search only)New ser.1 University of California
Limited (search only)new ser.v.1 The Ohio State University
Full viewser.1 v.1 no.7-12 University of California
Limited (search only)ser.1 v.2 University of California
Limited (search only)ser.2 v.3 University of California
Limited (search only)v.2 yr.1924-34 University of California
Limited (search only)new ser.v.3 The Ohio State University